# SDR SIMA2018092731007

- Difficulty date: July 31, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  FLOOR LIGHT EXTRUSION CRACKED LH #1-#2-#3-#4-#5-#6-#7-C/A-COMPLETE:RAR EMERGENCY FLOOR LIGHT EXTRUSION  LH #1-#2-#3-#4-#5-#6-#7 IAW EMB 140 MM 33-50-12
